
Catarrh Syrup
Manufacturer
Abyon Pharmaceuticals
Salt Composition
Cetirizine (2.5mg) + Paracetamol (125mg) + Phenylephrine (mg)
Key Information
Short Description
Catarrh Syrup is used to treat common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness, as well as relieve pain and fever.
Dosage Form
Syrup
Introduction
Catarrh Syrup is a combination of three medicines: Cetirizine, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It is used to treat symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness, as well as relieve pain and fever. However, it is essential to consult a doctor before taking this medicine, especially if you are pregnant, planning pregnancy, or breastfeeding.
Directions for Use
Take it as per dose and duration suggested by the doctor.
Safety Information
Side Effects
No common side effects listed.
Breastfeeding Warning
Inform your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Pregnancy Warning
Inform your doctor if you are pregnant, planning pregnancy, or breastfeeding.
How it works
Catarrh Syrup is a combination of three medicines: Cetirizine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take it as per dose and duration suggested by the doctor. Don't drive or do anything that requires mental focus until you know how Catarrh Syrup affects you. Smoking may worsen the effect; therefore use of tobacco should be avoided. Inform your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Related Medicines

Coldveq Syrup

Medicold Syrup

Stencold Syrup

Kilcold CC Syrup

Cufpure P Syrup

Elcold P Syrup

Leracin Plus Syrup

Lemohist-C Syrup

KOLQ Syrup
